Advanced Search
MyIDEAS: Login to save this article or follow this journal

A note on the Borel-Cantelli lemma


Author Info

  • Petrov, Valentin V.
Registered author(s):


    A generalization of the Erdös-Rényi formulation of the Borel-Cantelli lemma is obtained.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 58 (2002)
    Issue (Month): 3 (July)
    Pages: 283-286

    as in new window
    Handle: RePEc:eee:stapro:v:58:y:2002:i:3:p:283-286

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Borel-Cantelli lemma Generalizations of the Borel-Cantelli lemma Pairwise independent events;


    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Stepanov, Alexei, 2014. "On the use of the Borel–Cantelli lemma in Markov chains," Statistics & Probability Letters, Elsevier, vol. 90(C), pages 149-154.
    2. Chandra, Tapas Kumar, 2008. "The Borel-Cantelli lemma under dependence conditions," Statistics & Probability Letters, Elsevier, vol. 78(4), pages 390-395, March.
    3. Xie, Yuquan, 2008. "A bilateral inequality on the Borel-Cantelli Lemma," Statistics & Probability Letters, Elsevier, vol. 78(14), pages 2052-2057, October.
    4. Petrov, Valentin V., 2004. "A generalization of the Borel-Cantelli Lemma," Statistics & Probability Letters, Elsevier, vol. 67(3), pages 233-239, April.
    5. Frolov, Andrei N., 2012. "Bounds for probabilities of unions of events and the Borel–Cantelli lemma," Statistics & Probability Letters, Elsevier, vol. 82(12), pages 2189-2197.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:58:y:2002:i:3:p:283-286. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.